# SDR SWAA2022031468894

- Difficulty date: February 4, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.00 INCH FROM FRON SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.700 INCH 2022-67837 / [01] THIS FAULT WAS RESOLVED IN OTHER FAULT TTG8Q00ANSQX;[02] CORRECTED STEP 1 REFER TO FAULT TTG8Q00ANSQX WHERE EA 22-155-00517 HAS BEEN ATTACHED AS A SUBTASK.;[03] TASK CARD COMPLETED
